MathSciNet Relay Station
MathSciNet bibliographic data
MR2536658 68N99 (34D20 68M10 92D30)
Piqueira, José Roberto C.; Araujo, Vanessa O. A modified epidemiological model for computer viruses. Appl. Math. Comput. 213 (2009), no. 2, 355–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement